Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


The determination of Gauss sums

Authors: Bruce C. Berndt and Ronald J. Evans
Journal: Bull. Amer. Math. Soc. 5 (1981), 107-129
MSC (1980): Primary 10G05
Corrigendum to “The determination of Gauss sums”: Bull. Amer. Math. Soc. (N.S.), Volume 7, Number 2 (1982), 441--441
MathSciNet review: 621882
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 10G05

Retrieve articles in all journals with MSC (1980): 10G05

Additional Information

PII: S 0273-0979(1981)14930-2

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia